On a test of M. Izumi and S. Izumi for the convergence of Fourier series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1973), pp. 40-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_5_a5,
author = {G. F. Losev},
title = {On a~test of {M.~Izumi} and {S.~Izumi} for the convergence of {Fourier} series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {40--44},
year = {1973},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_5_a5/}
}
G. F. Losev. On a test of M. Izumi and S. Izumi for the convergence of Fourier series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1973), pp. 40-44. http://geodesic.mathdoc.fr/item/IVM_1973_5_a5/